MathSciNet Relay Station
MathSciNet bibliographic data
MR2763733 (2012e:37090) 37F20 (37F10)
Cui, Guizhen; Jiang, Yunping Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2701–2714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement